# SDR UIEA2013020500068

- Difficulty date: February 2, 2013
- Submitted: February 5, 2013
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 71,162 hours, 14,979 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processor
- Part number: H1057LR02
- Part serial: 89040093
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FUEL QTY PROCESSOR SHOWS B7 FAULT.  SWITCH FOR .5 SYS BROKEN OFF.  REMOVED & REPLACED PROCESSOR FUEL QTY IAW MM 28-41-00.
